Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[BK+05]  An Extension to Muchnik's Theorem

BlumensathKreutzer05 (Article)
Author(s)A. Blumensath and S. Kreutzer
Title« An Extension to Muchnik's Theorem »
JournalJournal of Logic and Computation
Volume15
Page(s)59--74
Year2005

BibTeX code
@article{BlumensathKreutzer05,
  author = {A. Blumensath and S. Kreutzer},
  volume = 15,
  journal = {Journal of Logic and Computation},
  year = {2005},
  pages = {59--74},
  title = {{An Extension to Muchnik's Theorem}},
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!